# SDR ASOA2013051403536

- Difficulty date: April 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CORRODED AT FS 364.   REMOVED LATCH PIN INTERCOSTAL ZT RT SIDE FS 364 STR27 IAW SRM 51-42-21/06-001-001-A01.  INSTALLED NEW LATCH PIN INTERCOSTAL AT FS 364, STR RT 27 IAW SRM 51-42-21/06-001-001-A01.
